# SDR A6WA202009187288

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 36,859 hours, 35,566 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302003
- Part serial: 1WWH
- Condition: Failed
- Location: Wx Radar System
- Part time: 27,094 hours, 25,908 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"RADAR FAULT" MESSAGE ON MFD, RADAR MOSTLY INOP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED WEATHER RADAR ANTENNA, PER AMM 34-41-01.  OPS CHECK GOOD, PN 622-9302-003 S/N OFF 1WWH, S/N ON 3893 - LN.
